# SDR DLM88100184

- Difficulty date: January 24, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 52,508 hours, 39,862 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST FASTENER HOLE BELOW ZFS-52 ON THE RT CHORD OF VERTICAL STABILIZER FRONT SPAR WAS FOUND WITH A CRACK INDICATION.  THE INSP IS BEING ACCOMPLISHED IAW EO 09-470871-12.  REPAIRED IAW ER/A 479449-14 REV ORIG.
